# SDR AALA20150415001

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 10,338 hours, 4,027 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Bypassing
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

JUST PRIOR TO TOP OF DESCENT AT FL 410 TREMENDOUS AMOUNT OF FORE & AFT PLAY IN THE CONTROL COLUMN WITH AUTO PILOT ON.  DESCENDING THROUGH LOWER ALTITUDES SYMPTOMS IMPROVED BUT STILL PLAY IN THE CONTROL COLUMN & ELEVATOR WAS STILL FEELING SOFT.  EMERGENCY DECLARED, LANDING UNEVENTFUL.  FOUND RT ELEVATOR PCU BYPASSING.  R & R RT ELEVATOR PCU IAW AMM 27-31-14-401.  PERFORMED LEAK CHECK.  SYS CHECKED NORMAL.
